MathSciNet Relay Station
MathSciNet bibliographic data
MR1950699 49K40 (46N10 47H05 90C31)
Lemaire, B.; Ould Ahmed Salem, C.; Revalski, J. P. Well-posedness by perturbations of variational problems. J. Optim. Theory Appl. 115 (2002), no. 2, 345–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement